MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL); LIGHT ADJUSTABLE LENS (LAL), PRODUCT CODE: PZK

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL); LIGHT ADJUSTABLE LENS (LAL), PRODUCT CODE: PZK
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient reported a change in visual acuity several days after the first lockin.The light adjustable lens was explanted from the left eye.No additional information was provided.Rxsight's first awareness was (b)(6) 2021.Device history record for the lens was reviewed.No issues were noted.Visual inspection of the returned lens found the lens had been cut into multiple fragments.Visual inspection and optical testing of the lens found no issues with the lens.
 
Event or Problem Description
Patient reported a change in visual acuity several days after the first lockin.The light adjustable lens was explanted from the left eye.No additional information was provided.Rxsight's first awareness was (b)(6) 2021.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL), PRODUCT CODE: PZK
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key12606280
Report Number3012712027-2021-00060
Device Sequence Number4038637
Product Code PZK
UDI-Device Identifier00818806020180
UDI-Public01008188060201801120091417230831
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001828
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;